# SDR CA141028008

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,832 hours
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: GG670800029
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT BLEED CAUTION, RT VALVE WILL NOT CLOSE WHEN SELECTED FOR DEICING. RIGHT BLEED VALVE REPLACED IAW AMM 36-12-01. ENGINE RUN UP COMPLETED BLEED VALVES OPERATE NORMALLY.
